# SDR TWAA0102601

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 39,676 hours, 22,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 105606002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EGRESS PATH MARKING SYSTEM LIGHTS INOP.  REPLACED BATTERYS.  OP 00-05 01-31-01 STL.
